# SDR USAA20010723

- Difficulty date: April 4, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 4061641
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CROSS SUPPORT BETWEEN E/RT AND D/RT, BETWEEN FRAME 71 AND 72, LAVATORY TIE DOWN.  REPLACED CROSS SUPPORT (CPN 4061641) BETWEEN E/RT AND D/RT, BETWEEN FRAME 71 AND 72 PER SRM 51-72-00.  (M)
